# SDR SWAA950635

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21593
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splices
- Condition: Corroded
- Location: Bs 905/907/360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER SPLICE CORROSION AT BS 905, LBL 21.5 WL 168, BS 907, S5R AND BS 360, S4L AND S14L.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
